# SDR LR7A2025031903752

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 17,009 hours, 10,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T30025
- Condition: Cracked
- Location: Zone 600 Flap
- Component: Flap, Lkheed
- Component part number: 37051630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTBOARD FLAP LOWER CENTER SKIN CRACKED AT OWFS249R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 0035.			(SRM REPAIRS)
